# SDR AALA201805319016

- Difficulty date: May 30, 2018
- Submitted: May 31, 2018
- Operation: Air carrier
- Aircraft: N723UW
- Make and model: Airbus A319-112
- Aircraft serial: 1109
- Aircraft time: 51,086 hours, 29,912 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Seat 16c
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SEAT 16C EMERGENCY LIGHT LOOSE.  MAINTENANCE SECURED THE LIGHT AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
